# SDR SIMA20180216001

- Difficulty date: February 16, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 40,150 hours, 35,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Not Seated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EXIT LIGHT INOPERATIVE.  REMOVED, RESEATED AND REINSTALLED THE BULB IAW AMM 33-50-10 . OPS CHECKED GOOD.
